# SDR RAIA2010031100001

- Difficulty date: March 11, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 25,394 hours, 23,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE PASSENGER DOOR WAS DIFFICULT TO OPEN FROM THE INSIDE.  MAINTENANCE ADJUSTED THE DOOR CABLES IAW AMM PROCEDURES.  THE DOOR OPS CHECKED GOOD.
